# SDR DALA2016111008680

- Difficulty date: December 4, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 67,999 hours, 50,157 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1287, BETWEEN LONGERONS 29 TO 30L.  THE FRAME WAS REPAIRED IAW  SRM 53-03 D  FIG  2A,
